Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 853139, 9 pages
http://dx.doi.org/10.1155/2014/853139
Research Article

Upper Semicontinuity of Pullback Attractors for the 3D Nonautonomous Benjamin-Bona-Mahony Equations

1College of Mathematics and Information Science, Henan Normal University, Xinxiang 453007, China
2College of Information Science, Henan University of Technology, Zhengzhou 450001, China
3College of Education and Teacher Development, Henan Normal University, Xinxiang 453007, China

Received 14 January 2014; Accepted 2 March 2014; Published 26 March 2014

Academic Editors: D. Baleanu and C. M. Khalique

Copyright © 2014 Xinguang Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. B. Benjamin, J. L. Bona, and J. J. Mahony, “Model equations for long waves in nonlinear dispersive systems,” Philosophical Transactions of the Royal Society A, vol. 272, pp. 47–48, 1972. View at Google Scholar
  2. J. M. Arrieta, A. N. Carvalho, and A. Rodríguez-Bernal, “Perturbation of the diffusion and upper semicontinuity of attractors,” Applied Mathematics Letters, vol. 12, no. 5, pp. 37–42, 1999. View at Google Scholar · View at Scopus
  3. J. Avrin and J. A. Goldstein, “Global existence for the Benjamin-Bona-Mahony equation in arbitrary dimensions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 9, no. 8, pp. 861–865, 1985. View at Google Scholar · View at Scopus
  4. C. S. Q. Caldas, J. Limaco, and R. K. Barreto, “About the Benjamin-Bona-Mahony equation in domains with moving boundary,” Trends in Applied and Computational Mathematics, vol. 8, no. 3, pp. 329–339, 2007. View at Google Scholar
  5. B. L. Guo, “Initial-boundary value problem for one class of systems of multidimensional inhomogeneous GBBM equations,” Chinese Annals of Mathematics. Series B, vol. 8, no. 2, pp. 226–238, 1987. View at Google Scholar
  6. M. Hărăguş, “Stability of periodic waves for the generalized BBM equation,” Revue Roumaine de Mathématiques Pures et Appliquées, vol. 53, no. 5-6, pp. 445–463, 2008. View at Google Scholar
  7. L. A. Medeiros and G. P. Menzala, “Existence and uniqueness for periodic solutions of the Benjamin-Bona-Mahony equation,” SIAM Journal on Mathematical Analysis, vol. 8, no. 5, pp. 792–799, 1977. View at Publisher · View at Google Scholar
  8. P. Biler, “Long time behaviour of solutions of the generalized Benjamin-Bona-Mahony equation in two-space dimensions,” Differential and Integral Equations, vol. 5, no. 4, pp. 891–901, 1992. View at Google Scholar
  9. B. Wang, “Strong attractors for the Benjamin-Bona-Mahony equation,” Applied Mathematics Letters, vol. 10, no. 2, pp. 23–28, 1997. View at Google Scholar · View at Scopus
  10. B. Wang and W. Yang, “Finite-dimensional behaviour for the Benjamin-Bona-Mahony equation,” Journal of Physics A: Mathematical and General, vol. 30, no. 13, pp. 4877–4885, 1997. View at Publisher · View at Google Scholar · View at Scopus
  11. B. Wang, D. W. Fussner, and C. Bi, “Existence of global attractors for the Benjamin-Bona-Mahony equation in unbounded domains,” Journal of Physics A: Mathematical and Theoretical, vol. 40, no. 34, pp. 10491–10504, 2007. View at Publisher · View at Google Scholar · View at Scopus
  12. B. Wang, “Regularity of attractors for the Benjamin-Bona-Mahony equation,” Journal of Physics A: Mathematical and General, vol. 31, no. 37, pp. 7635–7645, 1998. View at Publisher · View at Google Scholar · View at Scopus
  13. B. Wang, “Attractors and approximate inertial manifolds for the generalized Benjamin-Bona-Mahony equation,” Mathematical Methods in the Applied Sciences, vol. 20, no. 3, pp. 189–203, 1997. View at Google Scholar · View at Scopus
  14. B. Wang, “Random attractors for the stochastic Benjamin-Bona-Mahony equation on unbounded domains,” Journal of Differential Equations, vol. 246, no. 6, pp. 2506–2537, 2009. View at Publisher · View at Google Scholar · View at Scopus
  15. M. Stanislavova, A. Stefanov, and B. Wang, “Asymptotic smoothing and attractors for the generalized Benjamin-Bona-Mahony equation on 3,” Journal of Differential Equations, vol. 219, no. 2, pp. 451–483, 2005. View at Publisher · View at Google Scholar · View at Scopus
  16. M. Stanislavova, “On the global attractor for the damped Benjamin-Bona-Mahony equation,” Discrete and Continuous Dynamical Systems. Series A, vol. 2005, pp. 824–832, 2005. View at Google Scholar
  17. C. Zhu, “Global attractor for the damped Benjamin-Bona-Mahony equations on 1,” Applicable Analysis, vol. 86, no. 1, pp. 59–65, 2007. View at Publisher · View at Google Scholar
  18. C. Zhu, “Asymptotic attractors of Benjamin-Bona-Mahony equations,” European Journal of Pure and Applied Mathematics, vol. 1, no. 2, pp. 3–10, 2008. View at Google Scholar
  19. C. Zhu and C. Mu, “Exponential decay estimates for time-delayed Benjamin-Bona-Mahony equations,” Applicable Analysis, vol. 87, no. 4, pp. 401–407, 2008. View at Publisher · View at Google Scholar
  20. J. Y. Park and S. H. Park, “Pullback attractors for the non-autonomous Benjamin-Bona-Mahony equation in unbounded domains,” Science China Mathematics, vol. 54, no. 4, pp. 741–752, 2011. View at Publisher · View at Google Scholar · View at Scopus
  21. Y. Qin, X. Yang, and X. Liu, “Pullback attractors for the non-autonomous Benjamin-Bona-Mahony equations in H2,” Acta Mathematica Scientia. Series B, vol. 32, no. 4, pp. 1338–1348, 2012. View at Publisher · View at Google Scholar
  22. M. Zhao, X. Yang, and L. Zhang, “Averaging of the 3D non-autonomous Benjamin-Bona-Mahony equation with singularly oscillating forces,” Boundary Value Problems, vol. 2013, article 111, 14 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  23. A. O. Çelebi, V. K. Kalantarov, and M. Polat, “Attractors for the generalized Benjamin-Bona-Mahony equation,” Journal of Differential Equations, vol. 157, no. 2, pp. 439–451, 1999. View at Google Scholar · View at Scopus
  24. I. Chueshov, M. Polat, and S. Siegmund, “Gevrey regularity of global attractor for generalized Benjamin-Bona-Mahony equation,” Matematicheskaya Fizika, Analiz, Geometriya, vol. 11, no. 2, pp. 226–242, 2004. View at Google Scholar
  25. T. Q. Bao, “Existence and upper semi-continuity of uniform attractors for nonautonomous reaction diffusion equations on n,” Electronic Journal of Differential Equations, vol. 203, pp. 1–18, 2012. View at Google Scholar
  26. J. K. Hale and G. Raugel, “Upper semicontinuity of the attractor for a singularly perturbed hyperbolic equation,” Journal of Differential Equations, vol. 73, no. 2, pp. 197–214, 1988. View at Google Scholar · View at Scopus
  27. A. N. Carvalho, H. M. Rodrigues, and T. Dlotko, “Upper semicontinuity of attractors and synchronization,” Journal of Mathematical Analysis and Applications, vol. 220, no. 1, pp. 13–41, 1998. View at Publisher · View at Google Scholar · View at Scopus
  28. T. Caraballo and J. A. Langa, “On the upper semicontinuity of cocycle attractors for non-autonomous and random dynamical systems,” Dynamics of Continuous, Discrete and Impulsive Systems Series A, vol. 10, no. 4, pp. 491–513, 2003. View at Google Scholar · View at Scopus
  29. T. Caraballo, J. A. Langa, and J. C. Robinson, “Upper semicontinuity of attractors for small random perturbations of dynamical systems,” Communications in Partial Differential Equations, vol. 23, no. 9-10, pp. 1557–1581, 1998. View at Google Scholar · View at Scopus
  30. W. E. Fitzgibbon, M. E. Parrott, and Y. You, “Finite dimensionality and upper semicontinuity of the global attractor of singularly perturbed Hodgkin-Huxley systems,” Journal of Differential Equations, vol. 129, no. 1, pp. 193–237, 1996. View at Publisher · View at Google Scholar · View at Scopus
  31. P. E. Kloeden, “Upper semi continuity of attractors of delay differential equations in the delay,” Bulletin of the Australian Mathematical Society, vol. 73, no. 2, pp. 299–306, 2006. View at Publisher · View at Google Scholar · View at Scopus
  32. Y. Miyamoto, “Upper semicontinuity of the global attractor for the Gierer-Meinhardt model,” Journal of Differential Equations, vol. 223, no. 1, pp. 185–207, 2006. View at Publisher · View at Google Scholar · View at Scopus
  33. Y. Wang and Y. Qin, “Upper semicontinuity of pullback attractors for nonclassical diffusion equations,” Journal of Mathematical Physics, vol. 51, no. 2, Article ID 022701, 12 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  34. A. Younsi, “Upper semicontinuous trajectory attractors for 3D hyperviscous flow,” Mediterranean Journal of Mathematics, 2014. View at Publisher · View at Google Scholar
  35. B. Wang, “Upper semi-continuity of random attractors for non-compact random dynamical systems,” Electronic Journal of Differential Equations, vol. 139, pp. 1–18, 2009. View at Google Scholar
  36. S. Zhou, “Upper-semicontinuity of attractors for random lattice systems perturbed by small white noises,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 5, pp. 2793–2805, 2012. View at Publisher · View at Google Scholar · View at Scopus